# SDR C77A201203260251

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 10,966 hours, 6,309 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Finger Doubler
- Part number: 17067115002
- Condition: Corroded
- Location: Cargo Door
- Part time: 10,966 hours, 6,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT FINGER DOUBLER HAS SEVERAL AREAS OF CORROSION AT 0.004" DEPTH. REMOVED CORROSION ON AFT FINGER DOUBLER IAW SRM 51-10-03 & 51-12-01 PER ETD 2012-170-004051 AND EA E175-53-254 R0 ON WO 465695-803.
